COMPLETE SOLUTION OF THE LINEAR MAGNETOELASTICITY AND THE MAGNETIC-FIELDS IN A MAGNETIZED ELASTIC HALF-SPACE

Authors
Citation
Kf. Huang et Mz. Wang, COMPLETE SOLUTION OF THE LINEAR MAGNETOELASTICITY AND THE MAGNETIC-FIELDS IN A MAGNETIZED ELASTIC HALF-SPACE, Journal of applied mechanics, 62(4), 1995, pp. 930-934
Citations number
12
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanics
ISSN journal
0021-8936
Volume
62
Issue
4
Year of publication
1995
Pages
930 - 934
Database
ISI
SICI code
0021-8936(1995)62:4<930:CSOTLM>2.0.ZU;2-V
Abstract
In this paper a general solution of the equations in the linearized th eory of magnetoelasticity, which was developed by Pao and Yeh (1973) o n the basis of Brown's phenomenological theory of magnetoelasticity (1 966), is obtained. As in some applications, the magnetic fields caused by the mechanical singularities in a magnetized P. China elastic half -space are considered. Using the general solution and the Mindlin star e of the elastic half-space (1936), the exact three-dimensional soluti ons for the generated magnetic fields due to various mechanical singul arities, such as a single force and a doublet, are obtained in closed form.